Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 184, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 29, 2016, 8:29 AM CDT for Atascosa County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2016, 8:29 AM CDT (13:29 UTC)
- Expired
- May 29, 2016, 9:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Atascosa County, TX
The radar
The Austin/San Antonio radar (KEWX), 118 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 1.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2554 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.1
The text
As transmitted.
185
WUUS54 KEWX 291329
SVREWX
TXC013-291415-
/O.NEW.KEWX.SV.W.0184.160529T1329Z-160529T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 AM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 915 AM CDT
* AT 828 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROSS...OR 8
MILES SOUTH OF CHRISTINE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CAMPBELLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS...AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2864 9834 2864 9862 2875 9863 2883 9821
2871 9820 2861 9833
TIME...MOT...LOC 1328Z 264DEG 16KT 2867 9853
HAIL...1.00IN
WIND...60MPH
$$
RUNYEN1 follow-up statement
304
WWUS54 KEWX 291402
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 AM CDT SUN MAY 29 2016
TXC013-291415-
/O.CON.KEWX.SV.W.0184.000000T0000Z-160529T1415Z/
ATASCOSA TX-
902 AM CDT SUN MAY 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHEASTERN ATASCOSA COUNTY...
AT 901 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CAMPBELLTON... MOVING EAST AT 20 MPH. THIS STORM HAS SHOWN SOME WEAK
ROTATION AND THE DEVELOPMENT OF A TORNADO MAY BE POSSIBLE IF
ROTATION INTENSIFIES.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CAMPBELLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AUSTIN SAN ANTONIO.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2864 9834 2864 9852 2877 9848 2883 9821
2871 9820 2861 9833
TIME...MOT...LOC 1401Z 264DEG 16KT 2869 9836
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
TB3What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:54 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 29, 6:54 AM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 654 AM CDT SUN MAY 29 2016 .AVIATION... /12z TAFS/ A small but heavy rain producing complex of storms will impact SAT/SSF over the next couple hours. The complex was cycling overnight with periods of strengthening, but should have shifted east of the taf sites by around 15z. Much of the model solutions indicate another round of convection moving south from West Central TX. The subsident and modified air mass behind the complex will likely help keep morning cigs mainly IFR to MVFR this morning as opposed to some areas away on the east side of the complex over the Coastal Prairies. Mixing out to VFR skies is forecast in the early afternoon, but may happen sooner given the presence of the weakening complex. Likewise, the forecast next round of convection may be impacted by with worked over air and may also lead to impacts over TAF sites in the afternoon. Based on where the rains fell, there is a chance that showers and storms could impact the AUS area this afternoon. All areas may be destabilized in the evening and overnight. Given that models have had a difficult time depicting storm timing and location, the extended periods of the TAFs are simplified with minimal convection implications until a better trend can be established. && .PREV DISCUSSION... /ISSUED 314 AM CDT SUN MAY 29 2016/ SHORT TERM (Today through Monday)... Showers and thunderstorms continue between San Antonio and Del Rio with rains into much of the Hill Country spreading to the I-35 corridor northeast of San Antonio. Expect this to persist a few more hours, then wane later this morning. However, river flooding will continue for some areas through much of today. Surface boundaries from ongoing storms, the dryline over western Texas, and the Serranias del Burro over Mexico will all serve as focus and lifting mechanisms for showers and thunderstorms to develop as convective temperatures are reached today and again Monday. Most models show the showers and thunderstorms organizing into clusters (MCS) and moving across mainly the northwestern half of South Central Texas. Forecast soundings indicate a potential for isolated strong to severe storms. Motion vectors show some storms will move slowly making locally heavy rains possible. These could result in flash flooding and renewed river flooding in areas that have received heavy rains recently. Many areas may not receive much rain and the various models showing differing locations of the heaviest rains. LONG TERM (Monday Night through Saturday)... The short term pattern persists into Tuesday with development of showers and thunderstorms, then organizing into MCS with strong to severe and locally heavy rains possible. On Wednesday into Thursday, an upper level low currently near Point Conception on the California coast slowly moves across Texas. At the same time, a cold front drifts across South Central Texas. Moisture levels increase with convergence leading to PWS of near 2 inches. The threat for heavy rains becomes more widespread with a greater chance for flash flooding and river flooding, especially if heavy rains develop in the short term and moisten the soils further and maintain high flows in rivers and streams. The upper level low slowly moves off to the east Friday into next weekend per GFS while the ECMWF keeps it a bit further to the west and closer to South Central Texas. Will end rains on Friday, however, should the ECMWF hold, then rain chances continue next weekend, as well. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 71 86 72 85 / 60 30 40 20 50 Austin Bergstrom Intl Airport 87 70 86 71 85 / 60 30 40 20 50 New Braunfels Muni Airport 88 71 86 72 85 / 60 30 40 30 50 Burnet Muni Airport 85 69 84 70 82 / 30 30 40 30 50 Del Rio Intl Airport 89 73 87 73 89 / 40 40 40 40 40 Georgetown Muni Airport 85 69 85 70 84 / 30 30 40 20 50 Hondo Muni Airport 89 72 86 72 86 / 30 30 40 40 50 San Marcos Muni Airport 86 71 85 71 85 / 60 30 40 20 50 La Grange - Fayette Regional 88 72 86 72 85 / 50 20 30 20 40 San Antonio Intl Airport 88 73 87 73 86 / 60 30 40 30 50 Stinson Muni Airport 89 73 88 73 87 / 60 30 40 30 50 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Oaks Synoptic/Grids...04
Hazardous weather outlook, May 29, 3:22 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 322 AM CDT SUN MAY 29 2016 TXZ171>173-183>194-202>209-217>225-228-300830- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 322 AM CDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS AFTERNOON AND TONIGHT...MAINLY ACROSS AREAS ALONG AND WEST OF I-35. PRIMARY SEVERE THREATS ARE FOR LARGE HAIL AND DAMAGING WINDS. SOME STORMS WILL PRODUCE VERY HEAVY RAINFALL RATES...AND SPOTTY RAINFALL TOTALS OF 2-4 INCH ARE FORECAST WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THURSDAY WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS POSSIBLE. ANY STORM CLUSTERS THAT DEVELOP WILL HAVE A CHANCE TO PRODUCE SEVERE WEATHER AND TORRENTIAL DOWNPOURS OF 2 TO 4 INCHES. HEAVIEST RAIN POTENTIAL IS EXPECTED TO OCCUR WHEN A COLD FRONT MOVES THROUGH THURSDAY. BY THIS TIME...THERE WILL LIKELY BE A FEW LOCATIONS WITH 5-DAY STORM TOTALS IN EXCESS OF 8 INCHES. PLEASE STAY TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 29, 4:39 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 AM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 AM TSTM WND GST 2 S HELOTES 29.54N 98.69W
05/29/2016 E55 MPH BEXAR TX TRAINED SPOTTER
PENNY TO QUARTER SIZED HAIL AND WIND GUSTS TO 55 MPH
ESTIMATED BY SPOTTER. SEVERAL LARGE OUTDOOR OBJECTS
DISPLACED.
0404 AM HAIL 2 S HELOTES 29.54N 98.69W
05/29/2016 E1.00 INCH BEXAR TX TRAINED SPOTTER
PENNY TO QUARTER SIZED HAIL AND WIND GUSTS TO 55 MPH
ESTIMATED BY SPOTTER. SEVERAL LARGE OUTDOOR OBJECTS
DISPLACED.
&&
EVENT NUMBER EWX1600489
EVENT NUMBER EWX1600490
MCOLocal storm report, May 29, 4:56 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 AM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM FLOOD SAN ANTONIO 29.43N 98.49W
05/29/2016 BEXAR TX LAW ENFORCEMENT
I-35 SOUTHBOUND AT NOGOLITOS CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1600491
MCOSpecial weather statement, May 29, 5:20 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 520 AM CDT SUN MAY 29 2016 TXZ205-291100- BEXAR TX- 520 AM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEXAR COUNTY UNTIL 600 AM CDT... AT 520 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CASTROVILLE...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAN ANTONIO...LEON VALLEY...HELOTES...CROSS MOUNTAIN...SEA WORLD...CASTLE HILLS...BALCONES HEIGHTS...GREY FOREST AND FIESTA TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2963 9881 2971 9874 2953 9851 2930 9880 TIME...MOT...LOC 1020Z 222DEG 19KT 2938 9888 ALLEN
Local storm report, May 29, 5:26 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 AM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 AM HAIL CASTROVILLE 29.35N 98.87W
05/29/2016 E0.25 INCH MEDINA TX PUBLIC
PEA SIZED HAIL REPORTED AT A RESTURANT IN CASTROVILLE.
&&
EVENT NUMBER EWX1600492Special weather statement, May 29, 5:58 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 558 AM CDT SUN MAY 29 2016 TXZ219-291145- FRIO TX- 558 AM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRIO COUNTY UNTIL 645 AM CDT... AT 557 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MILLET...OR NEAR DILLEY...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PEARSALL...DILLEY...DIVOT AND DERBY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2890 9913 2870 9893 2864 9902 2864 9940 TIME...MOT...LOC 1057Z 232DEG 21KT 2863 9926 ALLEN
Local storm report, May 29, 7:50 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
750 AM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 1 NNE SABINAL 29.33N 99.47W
05/28/2016 E1.00 INCH UVALDE TX COCORAHS
QUARTER SIZED HAIL WAS REPORTED ABOUT A HALF MILE NNE
OF SABINAL.
&&
EVENT NUMBER EWX1600493
TB3The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:32 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 58 min |
| May 28, 7:33 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 40 min |
| May 28, 7:58 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 62 min |
| May 28, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Kerr, Real | 58 min |
| May 28, 8:31 PM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 28, 8:39 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 2 hr |
| May 28, 9:17 PM CDT | Special Weather Statement | EWX | Real | 58 min |
| May 28, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 56 min |
| May 28, 9:21 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kerr, Real | 54 min |
| May 28, 10:03 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 57 min |
| May 28, 10:20 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| May 28, 10:21 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 39 min |
| May 28, 10:39 PM CDT | Areal Flood Warning | EWX | Bandera, Kendall, Kerr | 3 hr |
| May 28, 10:52 PM CDT | Severe Thunderstorm Warning | EWX | Real | 38 min |
| May 28, 10:53 PM CDT | Special Weather Statement | EWX | Edwards | 67 min |
| May 28, 11:05 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 55 min |
| May 28, 11:19 PM CDT | River Flood Warning | EWX | Kerr | 25 hr |
| May 28, 11:19 PM CDT | River Flood Warning | EWX | Kerr | 17 hr |
| May 28, 11:23 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr, Real | 8 hr |
| May 28, 11:27 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 33 min |
| May 28, 11:38 PM CDT | Special Weather Statement | EWX | Kinney | 52 min |
| May 28, 11:59 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kendall, Kerr, Kinney, Medina and 2 more | 31 min |
| May 29, 12:07 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Real, Uvalde | 5 hr |
| May 29, 12:32 AM CDT | Special Weather Statement | EWX | Bandera | 43 min |
| May 29, 12:55 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 65 min |
| May 29, 1:12 AM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
| May 29, 1:25 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 4 hr |
| May 29, 1:51 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 6 hr |
| May 29, 2:01 AM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 29, 2:05 AM CDT | River Flood Warning | EWX | Bandera | 25 hr |
| May 29, 2:19 AM CDT | River Flood Warning | EWX | Kendall | 15 hr |
| May 29, 2:33 AM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| May 29, 2:35 AM CDT | Special Weather Statement | EWX | Medina | 40 min |
| May 29, 2:42 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 2 hr |
| May 29, 2:50 AM CDT | River Flood Warning | EWX | Uvalde | 24 hr |
| May 29, 3:00 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 45 min |
| May 29, 3:09 AM CDT | River Flood Warning | EWX | Comal | 34 hr |
| May 29, 3:16 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Medina | 119 min |
| May 29, 3:39 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 5 hr |
| May 29, 3:46 AM CDT | Special Weather Statement | EWX | Bexar | 44 min |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar | 17 hr |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar | 48 hr |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 41 hr |
| May 29, 4:14 AM CDT | Special Weather Statement | EWX | Uvalde | 46 min |
| May 29, 4:27 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| May 29, 4:35 AM CDT | Special Weather Statement | EWX | Medina | 40 min |
| May 29, 4:45 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| May 29, 4:49 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 41 min |
| May 29, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 40 min |
| May 29, 4:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 3 hr |
| May 29, 4:51 AM CDT | River Flood Warning | EWX | Uvalde | 19 hr |
| May 29, 4:51 AM CDT | River Flood Warning | EWX | Uvalde | 16 hr |
| May 29, 4:51 AM CDT | River Flood Warning | EWX | Uvalde | 24 hr |
| May 29, 4:59 AM CDT | River Flood Warning | EWX | Medina | 19 hr |
| May 29, 5:20 AM CDT | River Flood Warning | EWX | Medina | 17 hr |
| May 29, 5:20 AM CDT | Special Weather Statement | EWX | Bexar | 40 min |
| May 29, 5:58 AM CDT | Special Weather Statement | EWX | Frio | 47 min |
| May 29, 6:38 AM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 29, 7:18 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| May 29, 7:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr, Medina, Uvalde | 3 hr |
| May 29, 9:14 AM CDT | Special Weather Statement | EWX | Gonzales, Wilson | 46 min |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Uvalde | 26 hr |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Dimmit | 4 days |
| May 29, 9:16 AM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| May 29, 10:03 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes | 42 min |
| May 29, 2:36 PM CDT | Flash Flood Watch | EWX | Bandera, Blanco, Edwards, Gillespie, Kendall, Kerr and 5 more | 20 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.